# SDR XN0A1256

- Difficulty date: August 15, 2005
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N473AS
- Make and model: Airbus A300 B4-203
- Aircraft serial: 203
- Aircraft time: 36,133 hours, 18,066 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Condition: Inflt Separation
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

LEFT ACCESS PANEL (AC) DEPARTED AIRCRAFT ON T/O.  ATC REPORTED SEEING PANEL FULL, TURNED BACK.  PERFORMED L INSPECTION OF WHEEL WELL AREA, LOWER SURFACE WINES, FUSELAGE EMPENNAGE, NO DAMAGE NOTED.  INSPECTED LT & RT MLG, NO DAMAGE NOTED.  INSTALLED SERVICEABLE PANEL IAW A300 MM 53-15-00.  NO DEFECT NOTED.
